Alert archive / Texas / River Flood Warnings in 2020

River Flood Warning 39, NWS Shreveport, LA

February 19, 20204 counties in Texas

NWS Shreveport, LA issued this river flood warning at Feb 19, 2020, 7:46 PM CST for 4 counties in Texas. It took effect at Feb 21, 2020, 8:24 AM CST. It was in force for 4 days.

The area

The outline as issued.

The facts

Issued
Feb 19, 2020, 7:46 PM CST (01:46 UTC)
In effect from
Feb 21, 2020, 8:24 AM CST
Expired
Feb 25, 2020, 6:00 AM CST
In force
4 days
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
Minor

Counties Gregg County, TX, Harrison County, TX, Panola County, TX, Rusk County, TX

The radar

The Shreveport radar (KSHV), 57 km from the middle of the area, began a volume at 01:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Sabine River near Beckville (BEKT2). The gauge peaked at 26.05 ft at Feb 22, 2020, 1:00 AM CST.

actionminormoderate253002/2002/2102/2202/2302/2402/2502/26
Action stage
25.5 ft
Minor stage
26 ft
Moderate stage
30 ft
Major stage
35 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08022040, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

467 
WGUS44 KSHV 200146
FLWSHV
BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Shreveport LA
746 PM CST Wed Feb 19 2020

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

TXC183-203-365-401-210146-
/O.NEW.KSHV.FL.W.0039.200222T1800Z-200225T1200Z/
/BEKT2.1.ER.200222T1800Z.200223T0600Z.200224T1800Z.NO/
746 PM CST Wed Feb 19 2020

The National Weather Service in Shreveport has issued a 

* FLOOD WARNING FOR 
  the Sabine River Near Beckville.
* from Saturday afternoon to Tuesday morning...or until the warning 
  is cancelled.
* At 6:45 PM Wednesday, the stage was 22.1 feet. 
* Minor flooding is forecast. 
* Flood stage is 26.0 feet. 
* Forecast...Rise above flood stage by Saturday early afternoon and 
  continue to rise to near 26.2 feet by Sunday early afternoon. The 
  river will fall below flood stage by Monday early afternoon.

&&

LAT...LON 3241 9458 3238 9434 3219 9419 3219 9428 3230 9458

$$

09
6 follow-up statements
680 
WGUS84 KSHV 201354
FLSSHV


Flood Statement
National Weather Service Shreveport LA
754 AM CST Thu Feb 20 2020

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

TXC183-203-365-401-211354-
/O.EXT.KSHV.FL.W.0039.200221T0925Z-000000T0000Z/
/BEKT2.1.ER.200221T0925Z.200222T1800Z.000000T0000Z.NO/
754 AM CST Thu Feb 20 2020

...The flood warning extended until further notice...The flood 
warning continues for
  the Sabine River Near Beckville.
* from late tonight until further notice...or until the warning is 
  cancelled.
* At  6:45 AM Thursday The stage was 23.1 feet. 
* Minor flooding is forecast.
* Flood stage is 26.0 feet. 
* Forecast...Rise above flood stage by early tomorrow and continue to
  rise to near 27.6 feet by Saturday early afternoon.
* Impact...at 28.0 feet...Expect considerable lowland flooding on the 
  reach of the Sabine River from the Tatum through Beckville and 
  DeBerry areas with flooded boat ramps, gas and petroleum wells, and
  even some low area cabins.

&&

LAT...LON 3241 9458 3238 9434 3219 9419 3219 9428 3230 9458

$$
014 
WGUS84 KSHV 202234
FLSSHV


Flood Statement
National Weather Service Shreveport LA
433 PM CST Thu Feb 20 2020

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

TXC423-499-212232-
/O.CON.KSHV.FL.W.0016.000000T0000Z-000000T0000Z/
/MLAT2.1.ER.200212T1033Z.200215T1145Z.000000T0000Z.NO/
433 PM CST Thu Feb 20 2020

The flood warning continues for
  the Sabine River Near Mineola, Texas.
* until further notice...or until the warning is cancelled.
* At 4:15 PM Thursday The stage was 15.5 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 14 feet. 
* Forecast...The river will continue rising to near 15.7 feet by 
  Saturday morning then begin falling.
* Impact...at 16.0 feet...Expect flooding of low river bottoms with 
  secondary roadways along with picnic and recreational areas 
  becoming inundated as well. Ranchers should move cattle and 
  equipment to higher ground.

&&

LAT...LON 3278 9574 3263 9535 3257 9535 3259 9550 3273 9574

$$

TXC423-459-499-212232-
/O.EXT.KSHV.FL.W.0029.000000T0000Z-200223T2100Z/
/HAKT2.1.ER.200216T1503Z.200218T1330Z.200223T1500Z.NO/
433 PM CST Thu Feb 20 2020

The flood warning continues for
  the Sabine River Near Hawkins, Texas.
* until Sunday afternoon...or until the warning is cancelled.
* At  3:45 PM Thursday The stage was 24.9 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 23 feet.
* Forecast...Recede to near 24.7 feet by Friday morning.
* Impact...at 25.0 feet...Minor lowland flooding of pastures and 
  boatramps.  Move livestock and equipment to higher ground.

&&

LAT...LON 3263 9535 3257 9509 3253 9508 3254 9521 3257 9535

$$

TXC183-423-459-499-212232-
/O.CON.KSHV.FL.W.0020.000000T0000Z-000000T0000Z/
/GDWT2.1.ER.200213T0004Z.200222T1800Z.000000T0000Z.NO/
433 PM CST Thu Feb 20 2020

The flood warning continues for
  the Sabine River Near Gladewater, Texas.
* until further notice...or until the warning is cancelled.
* At  4:15 PM Thursday The stage was 30.8 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 26 feet. 
* Forecast...The river will continue rising to near 32.5 feet by 
  Saturday early afternoon then begin falling.
* Impact...Expect considerable flooding of boat ramps and trails.
  Move livestock to higher ground.

&&

LAT...LON 3257 9509 3251 9490 3245 9491 3251 9501 3253 9508

$$

TXC183-401-212232-
/O.CON.KSHV.FL.W.0037.000000T0000Z-000000T0000Z/
/LONT2.1.ER.200220T1245Z.200225T0600Z.000000T0000Z.NO/
433 PM CST Thu Feb 20 2020

The flood warning continues for
  the Sabine River At Longview, Texas.
* until further notice...or until the warning is cancelled.
* At  4:00 PM Thursday The stage was 25.8 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 25 feet. 
* Forecast...The river will continue rising to near 28.0 feet by 
  early Tuesday morning then begin falling.
* Impact...at 28.0 feet...Lowland flooding will continue for several 
  days. Oil field operations will be curtailed and timber resources 
  will suffer severe flooding. Fisherman should use caution as 
  currents are swift.

&&

LAT...LON 3251 9490 3246 9471 3241 9458 3238 9458 3244 9490

$$

TXC183-203-365-401-212232-
/O.EXT.KSHV.FL.W.0039.200221T1424Z-000000T0000Z/
/BEKT2.1.ER.200221T1424Z.200222T1800Z.000000T0000Z.NO/
433 PM CST Thu Feb 20 2020

The flood warning continues for
  the Sabine River Near Beckville, Texas
* from Friday morning until further notice...or until the warning is 
  cancelled.
* At  2:45 PM Thursday The stage was 23.9 feet. 
* Minor flooding is forecast.
* Flood stage is 26 feet. 
* Forecast...Rise above flood stage by Friday morning and continue 
  to rise to near 27.2 feet by early Sunday morning.
* Impact...at 28.0 feet...Expect considerable lowland flooding on the 
  reach of the Sabine River from the Tatum through Beckville and 
  DeBerry areas with flooded boat ramps, gas and petroleum wells, and
  even some low area cabins.

&&

LAT...LON 3241 9458 3238 9434 3219 9419 3219 9428 3230 9458

$$

LAC031-TXC365-419-212232-
/O.CON.KSHV.FL.W.0041.200221T0336Z-000000T0000Z/
/LPTL1.1.ER.200221T0336Z.200222T0600Z.000000T0000Z.NO/
433 PM CST Thu Feb 20 2020

The flood warning continues for
  the Sabine River At Logansport, Louisiana.
* from this evening until further notice...or until the warning is 
  cancelled.
* At  3:45 PM Thursday The stage was 27.5 feet. 
* Minor flooding is forecast.
* Flood stage is 28 feet. 
* Forecast...Rise above flood stage late this Thursday evening
  and continue to rise to near 28.8 feet by early Saturday morning.
* Impact...at 29.0 feet...Expect minor lowland flooding of the boat 
  ramp on the Texas side and lowland flooding into Logansport, 
  Louisiana public park.

&&

LAT...LON 3219 9419 3205 9413 3200 9400 3192 9399 3201 9419

$$
689 
WGUS84 KSHV 211446
FLSSHV


Flood Statement
National Weather Service Shreveport LA
846 AM CST Fri Feb 21 2020

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

TXC423-499-221445-
/O.CON.KSHV.FL.W.0016.000000T0000Z-000000T0000Z/
/MLAT2.1.ER.200212T1033Z.200215T1145Z.000000T0000Z.NO/
846 AM CST Fri Feb 21 2020

The flood warning continues for
  the Sabine River Near Mineola, Texas.
* until further notice...or until the warning is cancelled.
* At  8:15 AM Friday The stage was 15.5 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 14 feet. 
* Forecast...The river will continue rising to near 15.8 feet by 
  Saturday evening then begin falling.
* Impact...at 16.0 feet...Expect flooding of low river bottoms with 
  secondary roadways along with picnic and recreational areas 
  becoming inundated as well. Ranchers should move cattle and 
  equipment to higher ground.

&&

LAT...LON 3278 9574 3263 9535 3257 9535 3259 9550 3273 9574

$$

TXC423-459-499-221445-
/O.EXT.KSHV.FL.W.0029.000000T0000Z-200224T0000Z/
/HAKT2.1.ER.200216T1503Z.200218T1330Z.200223T1800Z.NO/
846 AM CST Fri Feb 21 2020

...The flood warning extended until Sunday evening...The flood 
warning continues for
  the Sabine River Near Hawkins, Texas.
* until Sunday evening...or until the warning is cancelled.
* At  7:45 AM Friday The stage was 24.5 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 23 feet. 
* Forecast...The river will continue to fall to below flood stage by 
  Sunday early afternoon.
* Impact...at 25.0 feet...Minor lowland flooding of pastures and 
  boatramps.  Move livestock and equipment to higher ground.

&&

LAT...LON 3263 9535 3257 9509 3253 9508 3254 9521 3257 9535

$$

TXC183-423-459-499-221445-
/O.CON.KSHV.FL.W.0020.000000T0000Z-000000T0000Z/
/GDWT2.1.ER.200213T0004Z.200222T0600Z.000000T0000Z.NO/
846 AM CST Fri Feb 21 2020

The flood warning continues for
  the Sabine River Near Gladewater, Texas.
* until further notice...or until the warning is cancelled.
* At  8:15 AM Friday The stage was 30.9 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 26 feet. 
* Forecast...The river will continue rising to near 31.4 feet by 
  Saturday morning then begin falling.
* Impact...Considerable low area flooding of trails and boat ramps.
  Expect flooding similar to that experienced during the spring
  time of 2019.

&&

LAT...LON 3257 9509 3251 9490 3245 9491 3251 9501 3253 9508

$$

TXC183-401-221445-
/O.CON.KSHV.FL.W.0037.000000T0000Z-000000T0000Z/
/LONT2.1.ER.200220T1245Z.200222T1800Z.000000T0000Z.NO/
846 AM CST Fri Feb 21 2020

The flood warning continues for
  the Sabine River At Longview, Texas.
* until further notice...or until the warning is cancelled.
* At  8:00 AM Friday The stage was 26.5 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 25 feet. 
* Forecast...The river will continue rising to near 27.8 feet by 
  Saturday early afternoon then begin falling.
* Impact...at 28.0 feet...Lowland flooding will continue for several 
  days. Oil field operations will be curtailed and timber resources 
  will suffer severe flooding. Fisherman should use caution as 
  currents are swift.

&&

LAT...LON 3251 9490 3246 9471 3241 9458 3238 9458 3244 9490

$$

TXC183-203-365-401-221445-
/O.CON.KSHV.FL.W.0039.000000T0000Z-000000T0000Z/
/BEKT2.1.ER.200221T2230Z.200223T0600Z.000000T0000Z.NO/
846 AM CST Fri Feb 21 2020

The flood warning continues for
  the Sabine River Near Beckville, Texas.
* until further notice...or until the warning is cancelled.
* At  7:45 AM Friday The stage was 25.3 feet. 
* Minor flooding is forecast.
* Flood stage is 26 feet. 
* Forecast...Rise above flood stage by this Friday afternoon and 
  continue to rise to near 27.1 feet by Sunday early afternoon.
* Impact...at 28.0 feet...Expect considerable lowland flooding on the 
  reach of the Sabine River from the Tatum through Beckville and 
  DeBerry areas with flooded boat ramps, gas and petroleum wells, and
  even some low area cabins.

&&

LAT...LON 3241 9458 3238 9434 3219 9419 3219 9428 3230 9458

$$

LAC031-TXC365-419-221445-
/O.EXT.KSHV.FL.W.0041.000000T0000Z-200223T0600Z/
/LPTL1.1.ER.200221T0600Z.200221T1800Z.200222T1200Z.NO/
846 AM CST Fri Feb 21 2020

The flood warning continues for
  the Sabine River At Logansport, Louisiana.
* until late Saturday night...or until the warning is cancelled.
* At 7:45 AM Friday The stage was 28.1 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 28 feet.
* Forecast...The river is cresting as of this Friday morning 
  just slightly above flood stage.
* Impact...Minor lowland flooding.

&&

LAT...LON 3219 9419 3205 9413 3200 9400 3192 9399 3201 9419

$$
831 
WGUS84 KSHV 221359
FLSSHV


Flood Statement
National Weather Service Shreveport LA
759 AM CST Sat Feb 22 2020

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

TXC183-203-365-401-231359-
/O.EXT.KSHV.FL.W.0039.000000T0000Z-200226T0000Z/
/BEKT2.1.ER.200222T1130Z.200223T1800Z.200225T0600Z.NO/
759 AM CST Sat Feb 22 2020

The flood warning continues for
  the Sabine River Near Beckville.
* until Tuesday evening...or until the warning is cancelled.
* At  7:45 AM Saturday The stage was 26.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 26.0 feet. 
* Forecast...The river will continue rising to near 26.4 feet by 
  Monday morning. The river will fall below flood stage early Tuesday
  morning.
* Impact...at 26.0 feet...Expect lowland flooding of the heavily 
  wooded floodplain. In addition, oil field operations in and near 
  the floodplain will be affected and steps should be taken to secure
  petroleum equipment.

&&

LAT...LON 3241 9458 3238 9434 3219 9419 3219 9428 3230 9458

$$

25
723 
WGUS84 KSHV 230058
FLSSHV


Flood Statement
National Weather Service Shreveport LA
658 PM CST Sat Feb 22 2020

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

TXC423-499-240057-
/O.EXT.KSHV.FL.W.0016.000000T0000Z-200228T0300Z/
/MLAT2.1.ER.200212T1033Z.200215T1145Z.200227T0900Z.NO/
658 PM CST Sat Feb 22 2020

...The flood warning extended until Thursday evening...The flood 
warning continues for
  the Sabine River Near Mineola.
* until Thursday evening...or until the warning is cancelled.
* At  6:15 PM Saturday The stage was 15.5 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 14.0 feet. 
* Forecast...The river will continue rising to near 15.7 feet by 
  tomorrow evening. The river will fall below flood stage Thursday 
  morning.
* Impact...at 16.0 feet...Expect flooding of low river bottoms with 
  secondary roadways along with picnic and recreational areas 
  becoming inundated as well. Ranchers should move cattle and 
  equipment to higher ground.

&&

LAT...LON 3278 9574 3263 9535 3257 9535 3259 9550 3273 9574

$$

TXC423-459-499-231500-
/O.CON.KSHV.FL.W.0029.000000T0000Z-200223T1500Z/
/HAKT2.1.ER.200216T1503Z.200218T1330Z.200223T0900Z.NO/
658 PM CST Sat Feb 22 2020

The flood warning continues for
  the Sabine River Near Hawkins.
* until Sunday morning...or until the warning is cancelled.
* At  6:45 PM Saturday The stage was 23.2 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 23.0 feet. 
* Forecast...The river will continue to fall to below flood stage by 
  early tomorrow.
* Impact...at 23.0 feet...Minor lowland flooding.  Move livestock and 
  equipment to higher ground.

&&

LAT...LON 3263 9535 3257 9509 3253 9508 3254 9521 3257 9535

$$

TXC183-423-459-499-240057-
/O.CON.KSHV.FL.W.0020.000000T0000Z-000000T0000Z/
/GDWT2.1.ER.200213T0004Z.200222T0445Z.000000T0000Z.NO/
658 PM CST Sat Feb 22 2020

The flood warning continues for
  the Sabine River Near Gladewater.
* until further notice...or until the warning is cancelled.
* At  6:15 PM Saturday The stage was 30.8 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 26.0 feet. 
* Forecast...The river will continue to fall to a stage of 30.4 feet 
  by Monday morning.
* Impact...at 32.0 feet...Lowland flooding will continue to slowly 
  decrease over the next several days.

&&

LAT...LON 3257 9509 3251 9490 3245 9491 3251 9501 3253 9508

$$

TXC183-401-240057-
/O.CON.KSHV.FL.W.0037.000000T0000Z-000000T0000Z/
/LONT2.1.ER.200220T1245Z.200223T0600Z.000000T0000Z.NO/
658 PM CST Sat Feb 22 2020

The flood warning continues for
  the Sabine River At Longview.
* until further notice...or until the warning is cancelled.
* At  6:00 PM Saturday The stage was 27.3 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 25.0 feet. 
* Forecast...The river will continue rising to near 27.4 feet by 
  after midnight tomorrow.  Additional rises remain possible 
  thereafter.
* Impact...at 28.0 feet...Lowland flooding will continue for several 
  days. Oil field operations will be curtailed and timber resources 
  will suffer severe flooding. Fisherman should use caution as 
  currents are swift.

&&

LAT...LON 3251 9490 3246 9471 3241 9458 3238 9458 3244 9490

$$

TXC183-203-365-401-240057-
/O.EXT.KSHV.FL.W.0039.000000T0000Z-200225T2100Z/
/BEKT2.1.ER.200222T1130Z.200224T0000Z.200225T0300Z.NO/
658 PM CST Sat Feb 22 2020

The flood warning continues for
  the Sabine River Near Beckville.
* until Tuesday afternoon...or until the warning is cancelled.
* At  6:45 PM Saturday The stage was 25.9 feet. 
* Minor flooding is forecast.
* Flood stage is 26.0 feet. 
* Forecast...Rise above flood stage by this evening and continue to 
  rise to near 26.4 feet BY tomorrow evening. The river will fall 
  below flood stage by Monday before midnight.
* Impact...at 26.0 feet...Expect lowland flooding of the heavily 
  wooded floodplain. In addition, oil field operations in and near 
  the floodplain will be affected and steps should be taken to secure
  petroleum equipment.

&&

LAT...LON 3241 9458 3238 9434 3219 9419 3219 9428 3230 9458

$$
303 
WGUS84 KSHV 231445
FLSSHV


Flood Statement
National Weather Service Shreveport LA
845 AM CST Sun Feb 23 2020

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

TXC423-499-241445-
/O.EXT.KSHV.FL.W.0016.000000T0000Z-200228T1800Z/
/MLAT2.1.ER.200212T1033Z.200215T1145Z.200228T0000Z.NO/
845 AM CST Sun Feb 23 2020

...The flood warning extended until Friday afternoon...The flood 
warning continues for
  the Sabine River Near Mineola, Texas.
* until Friday afternoon...or until the warning is cancelled.
* At  8:15 AM Sunday The stage was 15.6 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 14 feet. 
* Forecast...Expect little change through Monday morning.
  After cresting, The river will fall below flood stage by 
  Thursday evening.
* Impact...at 16.0 feet...Expect flooding of low river bottoms with 
  secondary roadways along with picnic and recreational areas 
  becoming inundated as well. Ranchers should move cattle and 
  equipment to higher ground.

&&

LAT...LON 3278 9574 3263 9535 3257 9535 3259 9550 3273 9574

$$

TXC423-459-499-231515-
/O.CAN.KSHV.FL.W.0029.000000T0000Z-200223T1500Z/
/HAKT2.1.ER.200216T1503Z.200218T1330Z.200223T0422Z.NO/
845 AM CST Sun Feb 23 2020

The flood warning is cancelled for
  the Sabine River Near Hawkins, Texas.
* At  7:45 AM Sunday The stage was 22.6 feet. 
* Fell below flood stage at 10:20 PM Saturday.
* Flood stage is 23 feet. 
* Forecast...The river will continue to fall to 21.8 feet by Monday
  morning.

&&

LAT...LON 3263 9535 3257 9509 3253 9508 3254 9521 3257 9535

$$

TXC183-423-459-499-241445-
/O.EXT.KSHV.FL.W.0020.000000T0000Z-200229T0000Z/
/GDWT2.1.ER.200213T0004Z.200222T0445Z.200228T0600Z.NO/
845 AM CST Sun Feb 23 2020

The flood warning continues for
  the Sabine River Near Gladewater, Texas.
* until Friday evening...or until the warning is cancelled.
* At 8:15 AM Sunday The stage was 30.5 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 26 feet. 
* Forecast...The river will continue to fall to below flood stage by 
  early Friday morning.  Also the Sabine River near Gladewater 
  crested at 30.9 feet during yesterday, Saturday, February 22.
* Impact...at 29.0 feet...Expect lowland flooding to continue with oil
  field operations curtailed.

&&

LAT...LON 3257 9509 3251 9490 3245 9491 3251 9501 3253 9508

$$

TXC183-401-241445-
/O.CON.KSHV.FL.W.0037.000000T0000Z-000000T0000Z/
/LONT2.1.ER.200220T1245Z.200223T1800Z.000000T0000Z.NO/
845 AM CST Sun Feb 23 2020

The flood warning continues for
  the Sabine River At Longview, Texas.
* until further notice...or until the warning is cancelled.
* At  8:00 AM Sunday The stage was 27.3 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 25 feet. 
* Forecast...Expect little change through Monday morning as the
  river continues to crest near 27.4 feet.
* Impact...at 28.0 feet...Lowland flooding will continue for several 
  days. Oil field operations will be curtailed and timber resources 
  will suffer severe flooding. Fisherman should use caution as 
  currents are swift.

&&

LAT...LON 3251 9490 3246 9471 3241 9458 3238 9458 3244 9490

$$

TXC183-203-365-401-231515-
/O.CAN.KSHV.FL.W.0039.000000T0000Z-200225T2100Z/
/BEKT2.1.ER.200222T1130Z.200222T1930Z.200222T2000Z.NO/
845 AM CST Sun Feb 23 2020

The flood warning is cancelled for
  the Sabine River Near Beckville, Texas.
* At  7:45 AM Sunday The stage was 25.8 feet. 
* Fell below flood stage at 2:00 PM Saturday.
* Flood stage is 26.0 feet. 
* Forecast...The river will continue to fall to 25.7 feet by Monday
  morning.

&&

LAT...LON 3241 9458 3238 9434 3219 9419 3219 9428 3230 9458

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Feb 19, 6:19 PM CST, 1 hour 27 minutes earlier.

Area forecast discussion, Feb 19, 6:19 PM CST, 1 hour 27 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
619 PM CST Wed Feb 19 2020

.AVIATION...

MVFR/IFR conditions across the region, except at KELD/KTXK, where
low VFR conditions remain. Widespread rain will remain across the
region through late Thursday morning/Thursday afternoon before
another cold front pushes the precip out of the region. Low flight
conditions will eventually spread across all sites and remain
during the TAF period. Northeast winds will become gusty up to 20
kts towards the end of the period. /20/

&&

.PREV DISCUSSION... /issued 334 PM CST Wed Feb 19 2020/

SHORT TERM.../Tonight through Tomorrow Night/

If you were hoping for an improvement in the weather story for
this short-term period, I've got some bad news for you. Cold,
windy, and rainy will be the primary weather conditions over the
next 36 hours.

By tonight, a 850mb Theta-E boundary will move north from our
southern zones, bringing with it widespread precipitation. For
most of the night, this precipitation will range from light to
moderate, with heavy precipitation possible at times. Even though
this rain could be heavy during the overnight hours, the current
expectation is that we will not exceed flash flooding guidance,
thus a flash flood watch has not been issued. However, given how
saturated our soils are from previous rains, some minor flooding
of low-lying and poor drainage areas are possible. This heavy rain
activity will especially be possible along and south of the I-20
corridor. Look for overnight lows to be a little more insulated
due to the rain and cloud cover, with temps ranging from the upper
30 to mid 50s.

Thankfully, by tomorrow afternoon, things will start to dry out as
this boundary finally ejects eastward, and dry air quickly fills
in behind it. While the precipitation will finally get the boot,
some of the could cover will not. This, coupled with a strong
north wind and cold air advection, will cause afternoon high
temperatures to deviate not too far from the overnight lows.
Look for temperatures area wide to hang out in the upper 40s. The
real chill will come tomorrow night, when the clouds finally get
replaced by dry air aloft. The lack of clouds, as well as the
continued north wind, will result in lows in the mid 20s in our
northern zones, to the low 30s in our souther zones. Almost the
entire Four-States region should get below or at freezing during
this last section in the short-term period. /44/

LONG TERM.../Friday through Tuesday/

A decent couple days of weather look in store for Friday and
Saturday, especially if you don't mind seasonably chilly February
temperatures. Even with plenty of sunshine on Friday, expect highs
mainly in the upper 40s with lows Friday night ranging from the
upper 20s to lower 30s. Clouds will gradually increase on Saturday
with temperatures moderating - just in advance of yet another
disturbance headed at the Mid to Lower MS Valleys on Sunday.
Fortunately, this next disturbance will not link up with the same
caliber of deep moisture sourcing that has been attending nearly
every system impacting the Southeast lately. That means a majority
of the heavier and widespread precipitation will likely be focused
to our north (in the heart of the upper disturbance) with rain
showers to the south (over our forecast area) more periodic and
generally capable of only lighter rain amounts. Expect this round of
inclement weather to get clear of our necks of the woods by later
Monday with some uncertainty on if we can stay dry through the rest
of the work week as model agreement is not good regarding a possible
quick-hitting disturbance producing showers around Tuesday/Tuesday
night. Regardless of if we get rain with that disturbance, it will
be right in advance of another cold front that should provide the
region with a longer lasting period of below normal temperatures and
dry conditions from the middle to end of next work week. Longer
range models are starting to suggest this subtle trend toward a bit
more chill and less rain could hold for a few weeks. /50/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  43  47  31  47 / 100  60   0   0
MLU  44  47  29  47 / 100  90   0   0
DEQ  39  49  26  49 /  80  20   0   0
TXK  40  47  28  45 / 100  30   0   0
ELD  39  47  27  46 / 100  60   0   0
TYR  42  46  31  48 / 100  30   0   0
GGG  42  47  31  48 / 100  40   0   0
LFK  45  49  33  51 / 100  70   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...None.
OK...None.
TX...None.
&&

20
Hazardous weather outlook, Feb 19, 10:09 AM CST, 9 hours 37 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
1009 AM CST Wed Feb 19 2020

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-201615-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto-
Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-
Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp-
Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-
Panola-Nacogdoches-Shelby-Angelina-San Augustine-
1009 AM CST Wed Feb 19 2020

This Hazardous Weather Outlook is for portions of south central
Arkansas, southwest Arkansas, north central Louisiana, northwest
Louisiana, southeast Oklahoma, east Texas and northeast Texas.

.DAY ONE...Today and Tonight...

Rain showers will gradually increase in coverage and intensity
through today and especially tonight as an upper level disturbance
advances into the region. Rainfall amounts could exceed an inch
through tonight, mainly along and south of Interstate 20. Given
the already saturated soil conditions, some minor flooding of
low-lying and poor drainage areas remains possible, and this may
contribute to additional rises on area rivers, lakes, and bayous.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Expect rain showers to continue through Thursday morning before
gradually tapering off during the afternoon as the upper level
disturbance shifts east of the region. Additional light rainfall
amounts from a quarter to near one half inch will be possible on
Thursday morning before the rain gradually diminishes later in the
day.

No hazardous weather is expected.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel, amateur radio
operators, and storm spotters will not be needed through tonight.

44

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 19, 7:52 PM CSTRiver Flood WarningSHVAngelina, Houston, Polk, Trinity, Tyler29 days
Feb 20, 7:56 AM CSTRiver Flood WarningSHVPanola, Shelby48 hr
Feb 20, 8:41 AM CSTRiver Flood WarningSHVCherokee, Nacogdoches, Rusk, Smith35 hr
Feb 20, 10:04 AM CSTRiver Flood WarningSHVFranklin, Morris, Red River, Titus57 hr
Feb 20, 10:05 AM CSTRiver Flood WarningSHVFranklin, Morris, Titus4 days

Nearby

River Flood Warnings in Texas, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.